Alert archive / Minnesota / Wind Advisories in 2008

Wind Advisory 25, NWS Grand Forks, ND

August 31, 200812 counties in Minnesota; 12 counties in North Dakota

NWS Grand Forks, ND issued this wind advisory at Aug 31, 2008, 3:29 AM CDT for 12 counties in Minnesota; 12 counties in North Dakota. It took effect at Aug 31, 2008, 10:36 AM CDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Aug 31, 2008, 3:29 AM CDT (08:29 UTC)
In effect from
Aug 31, 2008, 10:36 AM CDT
Expired
Aug 31, 2008, 8:00 PM CDT
In force
9 hr
Issued by
NWS Grand Forks, ND
All 24 counties

Becker County, MN, Clay County, MN, Clearwater County, MN, Grant County, MN, Mahnomen County, MN, Marshall County, MN, Norman County, MN, Otter Tail County, MN, Pennington County, MN, Polk County, MN, Red Lake County, MN, Wilkin County, MN, Barnes County, ND, Cass County, ND, Eddy County, ND, Grand Forks County, ND, Griggs County, ND, Nelson County, ND, Ransom County, ND, Richland County, ND, Sargent County, ND, Steele County, ND, Traill County, ND, Walsh County, ND

The radar

The Fargo/Grand Forks radar (KMVX), 45 km from the middle of the area, began a volume at 08:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Aberdeen, SD (KABR), launched 00:00Z, 8.5 hours before the alert went out and 285 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 00:00Z on 2008-08-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1063 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 00:00Z on 2008-08-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 116 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1063 J/kg
Mixed-layer CIN
-172 J/kg
Mixed-layer LCL
2124 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
116 m²/s²
0-3 km storm-relative helicity
348 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KFGF 310829
NPWFGF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND FORKS ND
329 AM CDT SUN AUG 31 2008

...WIND ADVISORY FROM 11 AM THIS MORNING TO 8 PM THIS EVENING...

.A STRONG SURFACE PRESSURE GRADIENT AHEAD OF AN APPROACHING LOW
PRESSURE SYSTEM WILL CAUSE GUSTY SOUTHERLY WINDS ACROSS
SOUTHEASTERN NORTH DAKOTA AND PART OF WEST CENTRAL MINNESOTA
TODAY.

MNZ003-029-NDZ038-039-049-052-053-010100-
/O.NEW.KFGF.WI.Y.0025.080831T1600Z-080901T0100Z/
CLAY-WILKIN-BARNES-CASS-RANSOM-SARGENT-RICHLAND-
INCLUDING THE CITIES OF...MOORHEAD...BRECKENRIDGE...VALLEY CITY...
FARGO...LISBON...GWINNER...WAHPETON
329 AM CDT SUN AUG 31 2008

...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 8 PM CDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM CDT
THIS EVENING. 

AN APPROACHING LOW PRESSURE SYSTEM OVER THE WESTERN DAKOTAS IS
EXPECTED TO DEVELOP GUSTY SOUTHERLY WINDS TODAY ACROSS
SOUTHEASTERN NORTH DAKOTA AND PART OF WEST CENTRAL MINNESOTA. THE
SOUTHERLY WINDS ARE FORECASTED TO BE SUSTAINED NEAR 30 MPH WITH
OCCASIONAL WIND GUSTS AROUND 40 MPH. MOTORISTS SHOULD EXPECT
DIFFICULT DRIVING CONDITIONS ON EAST TO WEST ORIENTED ROADS.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR FREQUENT
GUSTS TO 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

$$
G2/NG
3 follow-up statements
000 
WWUS73 KFGF 311536
NPWFGF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND FORKS ND
1036 AM CDT SUN AUG 31 2008

...WIND ADVISORY FROM 11 AM THIS MORNING TO 8 PM THIS EVENING...

.A STRONG SURFACE PRESSURE GRADIENT AHEAD OF AN APPROACHING LOW
PRESSURE SYSTEM WILL CAUSE GUSTY SOUTHERLY WINDS ACROSS
EASTERN NORTH DAKOTA AND PARTS OF NORTHWEST AND WEST CENTRAL
MINNESOTA TODAY.

MNZ001-002-007-008-013>016-022-023-027-028-030-031-040-NDZ016-024-
026>030-010100-
/O.EXA.KFGF.WI.Y.0025.080831T1600Z-080901T0100Z/
WEST POLK-NORMAN-WEST MARSHALL-EAST MARSHALL-PENNINGTON-RED LAKE-
EAST POLK-NORTH CLEARWATER-MAHNOMEN-SOUTH CLEARWATER-WEST BECKER-
EAST BECKER-WEST OTTER TAIL-EAST OTTER TAIL-GRANT-
EASTERN WALSH COUNTY-EDDY-NELSON-GRAND FORKS-GRIGGS-STEELE-TRAILL-
INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS...
HALSTAD...WARREN...NEWFOLDEN...THIEF RIVER FALLS...
RED LAKE FALLS...FOSSTON...BAGLEY...MAHNOMEN...LAKE ITASCA...
DETROIT LAKES...WOLF LAKE...FERGUS FALLS...NEW YORK MILLS...
ELBOW LAKE...GRAFTON...NEW ROCKFORD...LAKOTA...GRAND FORKS...
COOPERSTOWN...FINLEY...MAYVILLE
1036 AM CDT SUN AUG 31 2008

...WIND ADVISORY IN EFFECT UNTIL 8 PM CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM CDT THIS EVENING. 

AN APPROACHING LOW PRESSURE SYSTEM OVER THE WESTERN DAKOTAS IS
EXPECTED TO DEVELOP GUSTY SOUTHERLY WINDS TODAY ACROSS
EASTERN NORTH DAKOTA AND PARTS OF NORTHWEST AND WEST CENTRAL
MINNESOTA. THE SOUTHERLY WINDS ARE FORECASTED TO BE SUSTAINED NEAR
30 MPH WITH OCCASIONAL WIND GUSTS AROUND 45 MPH. MOTORISTS SHOULD
EXPECT DIFFICULT DRIVING CONDITIONS ON EAST TO WEST ORIENTED
ROADS.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR FREQUENT
GUSTS TO 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

$$

MNZ003-029-NDZ038-039-049-052-053-010100-
/O.CON.KFGF.WI.Y.0025.080831T1600Z-080901T0100Z/
CLAY-WILKIN-BARNES-CASS-RANSOM-SARGENT-RICHLAND-
INCLUDING THE CITIES OF...MOORHEAD...BRECKENRIDGE...VALLEY CITY...
FARGO...LISBON...GWINNER...WAHPETON
1036 AM CDT SUN AUG 31 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING. 

AN APPROACHING LOW PRESSURE SYSTEM OVER THE WESTERN DAKOTAS IS
EXPECTED TO DEVELOP GUSTY SOUTHERLY WINDS TODAY ACROSS
EASTERN NORTH DAKOTA AND PARTS OF NORTHWEST AND WEST CENTRAL
MINNESOTA. THE SOUTHERLY WINDS ARE FORECASTED TO BE SUSTAINED NEAR
30 MPH WITH OCCASIONAL WIND GUSTS AROUND 45 MPH. MOTORISTS SHOULD
EXPECT DIFFICULT DRIVING CONDITIONS ON EAST TO WEST ORIENTED
ROADS.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR FREQUENT
GUSTS TO 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

$$
000 
WWUS73 KFGF 311950
NPWFGF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND FORKS ND
250 PM CDT SUN AUG 31 2008

...WIND ADVISORY UNTIL 8 PM THIS EVENING...

.A STRONG SURFACE PRESSURE GRADIENT AHEAD OF AN APPROACHING LOW
PRESSURE SYSTEM WILL CAUSE GUSTY SOUTHERLY WINDS ACROSS EASTERN
NORTH DAKOTA AND PARTS OF NORTHWEST AND WEST CENTRAL MINNESOTA
INTO THIS EVENING.

MNZ001>003-007-008-013>016-022-023-027>031-040-NDZ016-024-026>030-
038-039-049-052-053-010100-
/O.CON.KFGF.WI.Y.0025.000000T0000Z-080901T0100Z/
WEST POLK-NORMAN-CLAY-WEST MARSHALL-EAST MARSHALL-PENNINGTON-
RED LAKE-EAST POLK-NORTH CLEARWATER-MAHNOMEN-SOUTH CLEARWATER-
WEST BECKER-EAST BECKER-WILKIN-WEST OTTER TAIL-EAST OTTER TAIL-
GRANT-EASTERN WALSH COUNTY-EDDY-NELSON-GRAND FORKS-GRIGGS-STEELE-
TRAILL-BARNES-CASS-RANSOM-SARGENT-RICHLAND-
INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS...
HALSTAD...MOORHEAD...WARREN...NEWFOLDEN...THIEF RIVER FALLS...
RED LAKE FALLS...FOSSTON...BAGLEY...MAHNOMEN...LAKE ITASCA...
DETROIT LAKES...WOLF LAKE...BRECKENRIDGE...FERGUS FALLS...
NEW YORK MILLS...ELBOW LAKE...GRAFTON...NEW ROCKFORD...LAKOTA...
GRAND FORKS...COOPERSTOWN...FINLEY...MAYVILLE...VALLEY CITY...
FARGO...LISBON...GWINNER...WAHPETON
250 PM CDT SUN AUG 31 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING...

GUSTY SOUTH WINDS AHEAD OF AN APPROACHING COLD FRONT WILL
CONTINUE ACROSS EASTERN NORTH DAKOTA AND PARTS OF NORTHWEST AND
WEST CENTRAL MINNESOTA THIS EVENING. SOUTH WINDS TO 30 MPH WITH
HIGHER GUSTS CAN BE EXPECTED. MOTORISTS SHOULD EXPECT DIFFICULT
DRIVING CONDITIONS ON EAST TO WEST ORIENTED ROADS.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR FREQUENT
GUSTS TO 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

$$
000 
WWUS73 KFGF 010057
NPWFGF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND FORKS ND
757 PM CDT SUN AUG 31 2008

...WINDS CONTINUE TO SUBSIDE THIS EVENING..

.SOUTHERLY WINDS WILL CONTINUE TO SUBSIDE OVERNIGHT. IT WILL
REMAIN BREEZY OVERNIGHT...BUT WINDS WILL REMAIN BELOW ADVISORY
LEVELS THROUGHOUT THE OVERNIGHT HOURS.

MNZ001>003-007-008-013>016-022-023-027>031-040-NDZ016-024-026>030-
038-039-049-052-053-010200-
/O.EXP.KFGF.WI.Y.0025.000000T0000Z-080901T0100Z/
WEST POLK-NORMAN-CLAY-WEST MARSHALL-EAST MARSHALL-PENNINGTON-
RED LAKE-EAST POLK-NORTH CLEARWATER-MAHNOMEN-SOUTH CLEARWATER-
WEST BECKER-EAST BECKER-WILKIN-WEST OTTER TAIL-EAST OTTER TAIL-
GRANT-EASTERN WALSH COUNTY-EDDY-NELSON-GRAND FORKS-GRIGGS-STEELE-
TRAILL-BARNES-CASS-RANSOM-SARGENT-RICHLAND-
INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS...
HALSTAD...MOORHEAD...WARREN...NEWFOLDEN...THIEF RIVER FALLS...
RED LAKE FALLS...FOSSTON...BAGLEY...MAHNOMEN...LAKE ITASCA...
DETROIT LAKES...WOLF LAKE...BRECKENRIDGE...FERGUS FALLS...
NEW YORK MILLS...ELBOW LAKE...GRAFTON...NEW ROCKFORD...LAKOTA...
GRAND FORKS...COOPERSTOWN...FINLEY...MAYVILLE...VALLEY CITY...
FARGO...LISBON...GWINNER...WAHPETON
757 PM CDT SUN AUG 31 2008

...WIND ADVISORY WILL EXPIRE AT 8 PM CDT THIS EVENING...

THE WIND ADVISORY WILL EXPIRE AT 8 PM CDT THIS EVENING. 

SOUTHERLY WINDS WILL REMAIN IN THE BREEZY CATEGORY AT TIMES
OVERNIGHT...AND GUST UP TO 30 MPH BEFORE MIDNIGHT. WINDS HAVE
DECREASED BELOW ADVISORY LEVELS THOUGH...AND THE WIND ADVISORY HAS
BEEN ALLOWED TO EXPIRE.

$$
DK

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this wind advisory went out at Aug 30, 8:55 PM CDT, 6 hours 34 minutes earlier.

Area forecast discussion, Aug 30, 8:55 PM CDT, 6 hours 34 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE GRAND FORKS ND
855 PM CDT SAT AUG 30 2008

.DISCUSSION...STRONG SOUTHERLY FLOW WITH 850MB WINDS INCREASING TO
40-50KNTS WILL CONTINUE THROUGH THE NIGHT. ALTHOUGH WINDS ALOFT
WILL NOT MIX TO THE SFC GIVEN NIGHTTIME PERIOD...SFC PRESSURE
GRADIENT ENOUGH FOR BREEZY/WINDY CONDITIONS THROUGH THE NIGHT.
850MB TEMPS EXPECTED TO RISE 2-4C BY MORNING. GIVEN EXPECTED
MIXING AND WARM AIRMASS WILL RAISE MIN TEMPS 2-4F INTO THE MID-
UPPER 60S MOST AREAS (FOLLOWING LATEST MODEL GUIDANCE). OTHER
CONCERN DEALS WITH CONVECTIVE CHANCES. MID-LEVEL TEMPS VERY WARM
WHICH WILL SQUASH DEVELOPMENT MOST AREAS. HOWEVER...MODELS INDICATING
WEAKER 850MB CIN ACROSS THE EXTREME NW FA. RADAR DOES INDICATE
DEVELOPING ECHOS JUST W OF BOTTINEAU ASSOCIATED WITH DEVELOPING
850MB JET. THINK MOST ACTIVITY WILL REMAIN JUST W/N OF THE
FA (ALONG AND BEHIND BOUNDARY)...BUT WITH ACTIVITY SO CLOSE AND
STRONG LOW-LEVEL JET WILL LEAVE ISOLD THUNDER MENTION ACROSS THE
NW FA.

&&

.AVIATION...VFR...CAVOK. WINDS WILL BE MAIN ISSUE FLIRTING WITH
WIND ADVISORY CRITERIA AGAIN SUNDAY.

&&

.PREV DISCUSSION... /ISSUED 332 PM CDT SAT AUG 30 2008/

SHORT TERM (TONIGHT THROUGH TUESDAY)...

MAIN FORECAST CHALLENGES CONTINUE TO BE STRONG SOUTHERLY WINDS
AND PRECIPITATION CHANCES. MODELS IN RELATIVELY GOOD AGREEMENT
THROUGH MONDAY...DIVERGING SLIGHTLY THEREAFTER WITH FORWARD SPEED
OF THE NEXT SYSTEM. AS SUCH...TONIGHT THROUGH MONDAY USED A MODEL
BLEND...THEN LEANED TOWARD THE SLOWER NAM/ECMWF FOR TUESDAY GIVEN
THE HIGHLY AMPLIFIED DOWNSTREAM 500 HPA RIDGE PROGGED BY ALL
MODELS AT THE TIME.

SUNDAY...MAIN CONCERN WILL BE INCREASING SOUTHERLY WINDS...FIRE
WEATHER AND TEMPERATURES. WITH 925 HPA WINDS NEAR 30 KTS...850 HPA
WINDS UP TO 40 KTS...AND MODEL SOUNDINGS SHOWING A DRY ADIABATIC
BOUNDARY LAYER FROM THE SURFACE TO 750 HPA...SUFFICIENT MIXING
WILL HELP TRANSPORT STRONG WINDS ALOFT TO THE SURFACE. WINDS WILL
BE AT LEAST AS STRONG AS TODAY (15 TO 25 MPH)...PERHAPS STRONGER.
THUS...WILL BRIEF FUTURE SHIFTS ON THE POSSIBLE NEED FOR A WIND
ADVISORY SUNDAY AFTERNOON. WILL ALSO NEED TO MONITOR FIRE WEATHER
CONDITIONS SUNDAY AFTERNOON GIVEN COMBINATION OF STRONG WINDS AND LOW
RELATIVE HUMIDITY (25 TO 30 PERCENT). HOWEVER...NO NEED FOR A FIRE
WEATHER WATCH AT THIS TIME. TEMPERATURES SUNDAY WILL WARM FURTHER
COMPARED TO TODAY...NEAR 90 IN SPOTS AS LOW-LEVEL THERMAL TONGUE
MOVES OVERHEAD IN ADVANCE OF APPROACHING SURFACE TROUGH.

SUNDAY NIGHT INTO TUESDAY...ATTENTION TURNS TO TIMING AND EXTENT
OR PRECIPITATION ASSOCIATED WITH STRONG PACIFIC SHORT WAVE TROUGH.
INITIALLY...SURFACE TROUGH STALLS OUT ACROSS CENTRAL NORTH DAKOTA
THROUGH MONDAY MORNING...KEEPING PRECIPITATION CHANCES WEST OF THE
RED RIVER VALLEY. UPPER WAVE BEGINS TO EJECT NORTHEASTWARD MONDAY
AFTERNOON...INCREASING THE THREAT FOR SHOWERS AND THUNDERSTORMS
FROM WEST TO EAST MONDAY NIGHT INTO TUESDAY. BEST CHANCE FOR
WIDESPREAD RAIN LOOKS TO BE TUESDAY AT THIS TIME.

LONG TERM (TUESDAY NIGHT THROUGH SATURDAY)...

LONG RANGE MODELS IN GENERAL AGREEMENT EARLY IN PERIOD WITH
PASSAGE OF MID LEVEL SHEAR AXIS TUESDAY NIGHT. MAIN BAROCLINIC
ZONE EAST OF FORECAST AREA EARLY IN EVENING. HOWEVER SECONDARY
BOUNDARY AND MID LEVEL SHEAR AXIS STILL TO PASS DURING THE
OVERNIGHT. WILL LOWER POPS BUT STILL KEEP SOME MENTION GOING.
REGION REMAINS FAIRLY ZONAL THROUGH MID LEVELS OVER REMAINDER OF
PERIOD WITH DIFFERENCES SHOWING UP WITH TIMING ON NEXT WAVE. WILL
FOLLOW NATIONAL GUIDANCE WITH UNCERTAINTIES. TEMPERATURES WILL BE
COOL TO START PERIOD WITH SOME MODERATION LATE IN WORK WEEK.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...NONE.
MN...NONE.
&&

TG
Hazardous weather outlook, Aug 30, 6:55 AM CDT, 20 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND FORKS ND
655 AM CDT SAT AUG 30 2008

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-311200-
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS-
WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-
EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-
SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER-
PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON-
GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-
RICHLAND-WESTERN WALSH COUNTY-
655 AM CDT SAT AUG 30 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS IN THE DEVILS LAKE AREA
TONIGHT AFTER MIDNIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THUNDERSTORMS ARE POSSIBLE OVER PARTS OF EASTERN NORTH
DAKOTA...NORTHWEST AND WEST CENTRAL MINNESOTA FROM SUNDAY NIGHT
INTO TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

NG

Nearby

Wind Advisories in Minnesota, 2008Wind Advisories in North Dakota, 2008Every wind advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.